MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP-07014US
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intera oncology received a report of a tubing leak during refill procedure.The clinic mentioned that they noticed a crack at the connection site of the syringe.The clinic disposed the needle.
 
Additional Manufacturer Narrative
Device master record, 23j038ct - ap07014us, was reviewed.The device was manufactured on september 9, 2023.The expiration date listed on the label is september 9, 2026.There were no nonconformance's pertaining to this lot number.The device met all specifications prior to release from manufacturing.Intera oncology communicated with the clinic at different times to obtain clarity of incident.On (b)(6) 2025, the nurse confirmed using bd 10ml syringe luer-lok tip embout bd luer-lok.They are unsure if the ref#: (b)(4) and lot#: 5030606 match what the patient got that week, but that is what the pharmacy had in stock at the time of incident.It was confirmed that the leak came from where the syringe connected to the tubing in the kit.The patient did not experience any adverse effects.The clinic did not take a picture showing the break/leak.On (b)(6) 2025, an email was sent to the nurse asking to clarify whether the break/leak came from the luer connector from the bd syringe or the luer connection from the tubing side on the intera refill kit.On (b)(6) 2025, the nurse confirmed that the break/leak came from the luer of the tubing side on the refill kit.On april 9, 2025, intera oncology received a medwatch report (mw5168286) from the fda about the clinic alleging a similar allegation as described in the complaint.An email was sent the same day to the nurse to confirm if the incident is similar or different.On (b)(6) 2025, the nurse responded to our inquiry and confirmed that the report they sent to the fda is a duplicate of the complaint.As previously mentioned, the device was discarded, and the clinic did not take pictures.Therefore, we are unable to determine the root cause of this incident without the actual sample or photo evidence.

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key21881493
Report Number3015537318-2025-00025
Device Sequence Number18300666
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberAP-07014US
Device Catalogue NumberAP07014US
Device Lot Number23J038CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite